×

Found 132 Documents (Results 1–100)

100
MathJax

Coercive solvability of a boundary value problem for a complete degenerate second order differential equation in Hilbert space. (English. Russian original) Zbl 0456.35037

Transl., Ser. 2, Am. Math. Soc. 115, 175-185 (1980); translation from Mathematical programming and related questions. Proc. Seventh Winter Sch., Drogobych, 1974: Theory Oper. Linear Spaces, Cent. Ehkon.-Mat. Inst. Akad. Nauk SSSR, Mosc., 168-184 (1976).
MSC:  35J70 35B45 46E35
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification